MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2318-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: lgw - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion pro lead kit, 16 contact, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1432 serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha prime 32 ipg kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation and the leads had migrated out of the epidural space.The patient underwent a lead and implantable pulse generator (ipg) replacement procedure and was doing well postoperatively.The explanted products were discarded per hospital policy.
 
Additional Manufacturer Narrative
D2b: lgw - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50.Serial number: (b)(6) batch/lot number: (b)(6) model/catalog description: infinion pro lead kit, 16 contact, 50cm.Unique identifier (udi) #: (b)(4) model number/catalog number: sc-1432.Serial number: (b)(6) batch/lot number: (b)(6) model/catalog description: wavewriter alpha prime 32 ipg kit.Unique identifier (udi) #: (b)(4) sc-2318-50 (sn (b)(6)and (b)(6)) / sc-1432 (sn (b)(6)).Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
Infinion? Pro
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25589179
Report Number3006630150-2026-04311
Device Sequence Number10318818
Product Code LGW
UDI-Device Identifier00191506018726
UDI-Public(01)00191506018726(17)271209(10)5006740
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2318-50
Device Catalogue NumberSC-2318-50
Device Lot Number5006740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale